# SDR 96ZZZX3783

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Clamp
- Part number: 633358
- Condition: Not Saftied
- Location: Engine Turbo
- Component: 6005739000
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLAMP NOT SAFETY WIRED PER PIPER SB 884.  THIS CLAMP SECURES THE COMPRESSOR TO THE TURBINE.
